# SDR C2XA09IA030

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 23,127 hours, 22,354 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Apu Bleed Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2812, THE CREW REPORTED A FUEL SMELL COMING FROM THE APU BLEED.  MAINTENANCE INSPECTED THE AIRCRAFT.  VERIFIED NORMAL OPERATION OF APU BLEED WITH NO SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
